Tildiem Metabolic Encephalopathy Side Effect Reports
The following Tildiem Metabolic Encephalopathy side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Metabolic Encephalopathy, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Alanine Aminotransferase Increased, Aspartate Aminotransferase Increased, Dehydration, Hepatic Function Abnormal, Liver Disorder, Metabolic Encephalopathy, Renal Failure|
This Metabolic Encephalopathy side effect was reported by a pharmacist from NETHERLANDS. A 81-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Tildiem Retard (dosage: 200 Mg Qd; Po), which was started on May 31, 2006. Concurrently used drugs:
Tildiem Metabolic Encephalopathy Causes and Reviews
A genetic brain disorder is caused by a variation or a mutation in a gene. A variation is a different form of a gene. A mutation is a change in a gene. Genetic brain disorders affect the development and function of the brain.
Some genetic brain disorders are due to random gene mutations or mutations caused by environmental exposure, such as cigarette smoke. Other disorders are inherited, which means that a mutated gene or group of genes is passed down through a family. They can also be due to a combination of both genetic changes and other outside factors.
Some examples of genetic brain disorders include
- Tay-Sachs disease
- Wilson disease
Many people with genetic brain disorders fail to produce enough of certain proteins that influence brain development and function. These brain disorders can cause serious problems that affect the nervous system. Some have treatments to control symptoms. Some are life-threatening.
Tildiem Metabolic Encephalopathy Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|